MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC CONSOLE, ELECTRIC, WITH IRRIGATION; MOTOR, DRILL, ELECTRIC

DEPUY SYNTHES PRODUCTS LLC CONSOLE, ELECTRIC, WITH IRRIGATION; MOTOR, DRILL, ELECTRIC
Catalog Number SC3002
Medical Device Problem Codes Device Alarm System (1012); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: the actual device has been returned and is currently pending evaluation.Once the evaluation of the device has been completed, a supplemental medwatch report will be sent accordingly.
 
Event or Problem Description
It was reported that the system console device was stuck in its boot up sequence and displaying a ¿fp 0¿ code which flashed once and very quickly.It was not reported if the event occurred during a surgical procedure.It was not reported if a spare device was available for use.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was not reported, however, it was reported that the event occurred in 2025.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H11 additional narrative:: upon further investigation, it was determined that the device evaluation required an update.Device evaluation update: the actual device was returned for evaluation.During repair, an evaluation was performed and the reported condition that the system console device was stuck in its boot up sequence and displaying a ¿fp 0¿ code system was not confirmed.Therefore, an assignable root cause was not determined.However, during evaluation it was determined that the device had loose connections, component damage, a crack/damaged housing, and the pin was pushed back in the connector.It was noted that the housing was cracked, the connector is pushed in and the electrical port was damaged.When the device was disassembled it was found that the wiring harness inside was loose.It was further determined that the device failed pretest for visual assessment.The assignable root cause was of these conditions was determined to be traced to the user, which is user error.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: device evaluation: the actual device was returned for evaluation.During repair, an evaluation was performed and the reported condition that the system console device was stuck in its boot up sequence and displaying a ¿fp 0¿ code system was not confirmed.Therefore, an assignable root cause was not determined.However, during evaluation it was determined that the device had loose connections, component damage, a crack/damaged housing, and the pin was pushed back in the connector.It was further determined that the device failed pretest for visual assessment.The assignable root cause was of these conditions was determined to be traced to the user, which is user error.

Brand Name
CONSOLE, ELECTRIC, WITH IRRIGATION
Common Device Name
MOTOR, DRILL, ELECTRIC
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
kate karberg
4500 riverside drive
palm beach gardens, FL 33410
3035526892
MDR Report Key22029961
Report Number1045834-2025-00329
Device Sequence Number8151591
Product Code HBC
UDI-Device Identifier00845384017448
UDI-Public(01)00845384017448
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K133604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSC3002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer05/21/2025
05/23/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date05/22/2025
05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown